On fixed and coincidence points under contractive mappings in non-archimedean fuzzy metric space
-
Received date: August 23, 2012
Accepted date: September 10, 2012
Published date: September 22, 2012
https://doi.org/10.14419/ijamr.v1i4.404
-
Abstract
In this paper, we prove some coincidence and fixed point theorems for various contractive mappings in spherically complete non-archimedean fuzzy metric space. In this space, we also prove the metric locally constancy of a function f. Our results extend various known results in ultra metric space.
-
Downloads
-
How to Cite
Panwar, A. (2012). On fixed and coincidence points under contractive mappings in non-archimedean fuzzy metric space. International Journal of Applied Mathematical Research, 1(4), 706-714. https://doi.org/10.14419/ijamr.v1i4.404Received date: August 23, 2012
Accepted date: September 10, 2012
Published date: September 22, 2012